# SDR UIEA2013080100420

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,118 hours, 18,234 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Transducer
- Part number: 3876084238842922
- Part serial: 051121490434
- Condition: Failed
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU SURGE BLEED DUCT BLOWN, AND APU BLEED AIR INOPERATIVE.  R & R PT TRANSDUCER IAW AMM 49-53-02, OPS CHECKED GOOD.  R & R APU SURGE BLEED DUCT IAW AMM 49-53-01. OPS CHECKED.  LEAK CHECKED GOOD.
